# SDR FDEA201808182071

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP041324
- Condition: Corroded
- Location: Bs 1980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIEW FROM AFT CARGO WASTE TANK BAY, BS 1980,  RBL 80,  LOOKING AT UNDERSIDE OF SEAT TRACK WAS EXFOLIATION BY THE NUTPLATE.   REPLACED THE SEAT TRACK BETWEEN BS 1887 - 1997 IAW DWG SR10-53-002, AND DWG SP10510261.
